# SDR GTIA050013

- Difficulty date: January 19, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLL - FOUND EVIDENCE OF A HYDRAULIC LEAK IN LEFT MLG WHEEL WELL, AIRCRAFT TAIL SWAP.  FOUND LEFT GROUND SPOILER UP PRESSURE LINE LEAKING.  INSTALLED FLEX LINE, TRANSFERRED TO CARRYOVER, NO LEAKS NOTED.  (M)
